American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] James C. Alexander and Patrick M. Fitzpatrick. Spectral flow is a complete invariant for detecting bifurcation of critical points. Trans. Amer. Math. Soc. 368 (2016) 4439-4459.
Abstract, references, and article information   
View Article: PDF

[2] Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu. Multiplicity of solutions for resonant Neumann problems with an indefinite and unbounded potential. Trans. Amer. Math. Soc. 367 (2015) 8723-8756.
Abstract, references, and article information   
View Article: PDF

[3] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Nodal solutions for $(p,2)$-equations. Trans. Amer. Math. Soc. 367 (2015) 7343-7372.
Abstract, references, and article information   
View Article: PDF

[4] Dimitri Mugnai and Nikolaos S. Papageorgiou. Wang's multiplicity result for superlinear $(p,q)$--equations without the Ambrosetti--Rabinowitz condition. Trans. Amer. Math. Soc. 366 (2014) 4919-4937.
Abstract, references, and article information   
View Article: PDF

[5] Denis Bonheure, Ederson Moreira dos Santos and Miguel Ramos. Ground state and non-ground state solutions of some strongly coupled elliptic systems. Trans. Amer. Math. Soc. 364 (2012) 447-491. MR 2833588.
Abstract, references, and article information   
View Article: PDF

[6] Augustin Banyaga and David E. Hurtubise. Morse-Bott homology. Trans. Amer. Math. Soc. 362 (2010) 3997-4043. MR 2608393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Schechter. Sandwich pairs in critical point theory. Trans. Amer. Math. Soc. 360 (2008) 2811-2823. MR 2379776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Douglas Moore. Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 359 (2007) 5117-5123. MR 2320662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Douglas Moore. Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 5193-5256. MR 2238914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Schechter and W. Zou. Sign-changing critical points from linking type theorems. Trans. Amer. Math. Soc. 358 (2006) 5293-5318. MR 2238917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Miguel Ramos and Jianfu Yang. Spike-layered solutions for an elliptic system with Neumann boundary conditions. Trans. Amer. Math. Soc. 357 (2005) 3265-3284. MR 2135746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Amandine Aftalion and Filomena Pacella. Morse index and uniqueness for positive solutions of radial $p$-Laplace equations. Trans. Amer. Math. Soc. 356 (2004) 4255-4272. MR 2067118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Monica Conti, Susanna Terracini and Gianmaria Verzini. Infinitely many solutions to fourth order superlinear periodic problems. Trans. Amer. Math. Soc. 356 (2004) 3283-3300. MR 2052950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robin Forman. Discrete morse theory and the cohomology ring. Trans. Amer. Math. Soc. 354 (2002) 5063-5085. MR 1926850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shujie Li and Zhi-Qiang Wang. Ljusternik-Schnirelman theory in partially ordered Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 3207-3227. MR 1897397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin Schechter. Resonance problems with respect to the Fucík spectrum. Trans. Amer. Math. Soc. 352 (2000) 4195-4205. MR 1766536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Darko Milinkovic. Morse homology for generating functions of Lagrangian submanifolds. Trans. Amer. Math. Soc. 351 (1999) 3953-3974. MR 1475690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Piero Montecchiari, Margherita Nolasco and Susanna Terracini. A global condition for periodic Duffing-like equations. Trans. Amer. Math. Soc. 351 (1999) 3713-3724. MR 1487629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marek Izydorek. Bourgin-Yang type theorem and its application to $Z_2$-equivariant Hamiltonian systems. Trans. Amer. Math. Soc. 351 (1999) 2807-2831. MR 1467470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Abbas Bahri and Iskander A. Taimanov. Periodic orbits in magnetic fields and Ricci curvature of Lagrangian systems. Trans. Amer. Math. Soc. 350 (1998) 2697-2717. MR 1458315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wojciech Kryszewski and Andrzej Szulkin. An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181-3234. MR 1422612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Manuel A. del Pino and Patricio L. Felmer. Multiple solutions for a semilinear elliptic equation . Trans. Amer. Math. Soc. 347 (1995) 4839-4853. MR 1303117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Khoi Le Vy and Klaus Schmitt. Minimization problems for noncoercive functionals subject to constraints . Trans. Amer. Math. Soc. 347 (1995) 4485-4513. MR 1316854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hasna Riahi. Periodic orbits of $n$-body type problems: the fixed period case . Trans. Amer. Math. Soc. 347 (1995) 4663-4685. MR 1316861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christophe Golé. Periodic orbits for Hamiltonian systems in cotangent bundles . Trans. Amer. Math. Soc. 343 (1994) 327-347. MR 1232186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Djairo G. de Figueiredo and Patricio L. Felmer. On superquadratic elliptic systems . Trans. Amer. Math. Soc. 343 (1994) 99-116. MR 1214781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. A. de Rezende and R. D. Franzosa. Lyapunov graphs and flows on surfaces . Trans. Amer. Math. Soc. 340 (1993) 767-784. MR 1127155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kyril Tintarev. Mountain impasse theorem and spectrum of semilinear elliptic problems . Trans. Amer. Math. Soc. 336 (1993) 621-629. MR 1097172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Martin Schechter. A bounded mountain pass lemma without the (PS) condition and applications . Trans. Amer. Math. Soc. 331 (1992) 681-703. MR 1064270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia